Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What can be the cause of missing by periods by 14 weeks ?

ive missed my pierod and im 14 im scared i dont want to tell my mum ive been feeling sick alot hey im 14 year old and i have missed my pierod by 14 week s im scared i dont want to tell my mum i keep feeling sick
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

Missed period can be also due to stress, ovarian problems and early stages of puberty. Better to get a Urine Pregnancy Test. If you are positive you can get it aborted if you wish but for your age you will require parent's or guardian's consent. It would be wise to get the test and if you are positive you can take to your Parents who will be the only people to understand you as they love you and support you. Don't worry. Then if you choose you can abort the baby early. Next time be careful and use condom.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor